# SDR USAA2009082492207

- Difficulty date: August 23, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 63,267 hours, 28,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 128 - PHX - EEL - "L FWD EMER BATTERY" FAULT DURING EMERGENCY LIGHT CHECK.  MAINTENANCE REMOVED AND REPLACED LEFT FORWARD EMERGENCY POWER SUPPLY UNIT BATTERY.
